# SDR ASAA2022090639924

- Difficulty date: September 6, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 56,020 hours, 16,834 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5459STYLEA
- Part serial: 57B0891
- Condition: Faulty
- Location: Apu
- Part time: 12,789 hours, 21,406 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT DURING TAXIN IN. GROUNDED - YES. REMOVED AND REPLACED APU STARTER GENERATOR PER B737-800 AMM 49-41-21. PERFORMED OPS AND LEACK CHECKS . OPS AND LEACK CHECKS GOOD REF AMM 49-41-21-400-801 STEPS 3I -3L.
